# SDR ASAA2017111922641

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,704 hours, 10,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26194
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 5,858 hours, 1,684 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LEFT PACK LIGHT ILLUMINATED. GOES OUT WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED.  BITE TEST FAULTED THE LT PACK TCV.  REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10.  OPS AND LEAK CHECKED GOOD.  NO CURRENT FAULTS LOGGED AND ALL INDICATIONS NORMAL.
